# SDR HNAA2012022700622

- Difficulty date: February 27, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 48,152 hours, 52,788 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Intermittent
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTOR SOUNDS INTERMITTENTLY WITH APU BLEEDS ON.
